# SDR ALG2001F00028

- Difficulty date: October 11, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N351AL
- Make and model: Bell 206L-3
- Aircraft serial: 51431
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 23053299
- Part serial: X14683
- Condition: Corroded
- Location: Engine
- Part time: 1,732 hours
- Component: Turbine Section, Allsn
- Component part number: 23035128
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE TIME CHANGE DUE 1ST AND 2ND STAGE WHEELS, CYCLED OUT.  TURBINE HAD A MFG LINER INSTALLED.  REMOVED COMBUSTION SECTION AND FOUND SULFIDATION ON NR 1 WHEEL BLADES. (K)
